Research Services Division

Deakin Research

Research Output for Hongwu Qin

Note: The 2012, 2013, 2014 publications have not been audited.

Jump to: Publications | Grants and Consultancies | HDR completions

Hongwu Qin may be from another institution or only recently joined Deakin University.

Publications

2014 External

Ma, Xiuqin*, Qin, Hongwu*, Sulaiman, Norrozila*, Herawan, Tutut* and Abawajy, Jemal H. (2014) The parameter reduction of the interval-valued fuzzy soft sets and its related algorithms, IEEE transactions on fuzzy systems, vol. 22, no. 1, pp. 57-71, IEEE, Piscataway, N. J. [C1]
ERA journal ID: 17872 – Scopus EID: 2-s2.0-84894196098
DRO entry for this publication

Grants and Consultancies

No grants and/or consultancies found or audited – the 2014 HERDC financial return has not been completed or loaded as yet.

Higher Degree by Research Completions supervised by Hongwu Qin

No completions found or audited.

Legend:
* Not a member of Deakin University at time of output.

DRO to publications collection last synchronised: Thursday 30th October 2014 10:04pm

Deakin University acknowledges the traditional land owners of present campus sites.

23rd July 2011